# SDR 98UAL900047

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7450U
- Make and model: Boeing 727222
- Aircraft serial: 21904
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT FWD GALLEY DOOR INOPERATIVE.
